MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC

COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC
Model Number SPMM-66
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced adhesions, recurrence, infection, and pain.Post-operative patient treatment included revision surgery, wound vac, and mesh removal.

Brand Name
SURGIPRO
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11536659
Report Number1219930-2021-01143
Device Sequence Number16962546
Product Code FTL
UDI-Device Identifier10884521101449
UDI-Public10884521101449
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K915526
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberSPMM-66
Device Catalogue NumberSPMM-66
Device Lot NumberA9E0573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;